# SDR QXEA200400675

- Difficulty date: September 14, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 1,857 hours, 1,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR WILL NOT CLOSE.  FOUND AFT PASSENGER DOOR OFF CENTER, RE-CENTERED DOOR AS REQUIRED.  OPENED AND CLOSED RIGHT HAND AFT PASSENGER DOOR SEVERAL TIMES.  OPERATIONAL CHECK GOOD.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
